# SDR CA130514006

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,975 hours
- Engine: Allsn 250C30P
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Condition: Failed
- Location: Master
- Part time: 66 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WOULD NOT START.  BATTERY REPLACED.  BATTERY WAS IN SERVICE FOR 66 HRS OVER 5 MONTHS.
